Patient :Hi, I've been using the Evra Contraseptive patch for the last 2 years and I switched to the pill this week. I took off my patch last week on a wednesday and was on my patch free week, I got my period on a saturday as usual and started taking the pill this wednesday. I'm on my fourth day taking the pill but I've had sex with my boyfriend couple of times during the patch free week and since I started the pill, he ejaculated inside of me every time . Is there a chance I could be pregnant ? Ps. I've been always using the patch correctly.
Thanks for the query.
I understand your concern.
As you used the patch correctly, it can give protection during the patch-free period also.
Usually after shifting to new contraceptive method, a better option is to use additional protection like condoms for one week.
Though you didn't use additional protection, as you started the pills on correct time and using as per the schedule, the possibility of pregnancy is less.
If you miss next withdrawal bleeding, better to go for urine pregnancy test once to rule out the possibility of pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.